I am writing this on the verge of tears. I don't know what I'm going to do if I can't figure out what is wrong with my body. I am struggling through my fifth episode of what is usually a week long event. These are my symptoms:
-- feeling of derealization, that everything is sort of a dream
-- everything feels very hazy, like brain fog
-- its hard for me to convince my hands to do things, like there is a delay
-- making words or having conversations takes extra effort
-- I feel unsteady on my feet
-- I have no appetite, but occasionally want to eat things that are salty or sweet
-- Its hard for me to focus on anything
-- Its hard to keep and maintain eye contact, feels like my vision is all fluttery
-- I am completely and totally exhausted, my whole body feels week
I have been to the doctor a few times with this problem. The first time, the doctor I saw drew blood and then asked me if I had ever been raped. Just point blank like that. I hadn't slept in days and I immediately looked at him in horror and told him that no, I had not. He then asked me where my father was. I started crying and he told me that he was going to send me downstairs to the psychiatrist on call and that I could wait in the room until I was finished being upset. Then he left.
I went to the psychiatrist who decided I was having a dissociative episode of some sort and to come back in a week. He gave me an anti-psychotic which made me a total wreck. I came back in a week just fine. He said he had no idea why it had happened and that it was really weird.
It happened several other times. Always around my period. Always for about a week or a week and a half. I never went back to another doctor because I was so terrified.
I recently went to the doctor for the same symptoms because my partner refused to let me just ride it out on my own. The nurses found that my blood pressure was really high, but the doctor said it was probably just because I was nervous. He checked my pupils, listened to my lungs, and then left. I was told I could leave. At the front desk, I was given a prescription for Lorazapem and Antivert, but no explanation from the doctor as to why I was being put on them. I called the nurse practitioner who told me that it might be something like Meniere's Disease, so they were going to 'try' this set of pills for nausea, dizziness.
I've been on the pills for two days. I feel so out of it that its actually hard to gauge how I feel beneath all the medication. On Monday or Tuesday, I will get my blood work back. I doubt they will find anything. Usually, the only thing that is found, is that I often have a very high white blood cell count. If all of this fails, I will then try having an MRI/CAT scan-- which I have not had done before.
I am really at a loss here. I so upset and so tired of being tired. There are so many things I want to do and see and make. I don't feel like I have the energy to do anything anymore, not to mention feeling so out of it/in a brain fog. Any suggestions would be more than helpful!!
Mother: tumor, depression
Sister: tumor, asthma
Father: high blood pressure
Grandmother, Meniere's Disease (as does her father and two sisters)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?